# SDR DALA13022543756

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 38,887 hours, 14,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT AT 10-13DEF NOT WORKING AT SEAT.     REPAIRED WIRE AT SEAT 10DEF, CHECKED NORMAL.  IAW WDM 33-51.
